# SDR RAIA9910027

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 22051204
- Condition: Failed
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL- LEFT PACK DUCT OVERHEATING.  MAINTENANCE REPLACED COOLING TURBINE ON LEFT SIDE.
